# SDR BAQA089651

- Difficulty date: October 8, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,375 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1172429702
- Part serial: NONE
- Condition: Cracked
- Location: Cockpit
- Part time: 6,375 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SLIDING WINDOW HANDLE CRACKED. REPLACED WITH SERVICEABLE UNIT.
